Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Felt lousy, loss of strength, testosterone blood test done, test shows low level

I am 83yrs old and still working. In January 2013 I felt lousy, no energy - loss of strength and no get and go. My Doctor
run a Testosterone blood test and the level came back very low so he started me on 40.5MG/ML CREAM for three
month's ( ONE MIL ) a day. For the next TWO month's increased to 100MG/ML CREAM at ( 2MIL ) a day. At the present time It was increased to 200MG/ML CREAM at ( 2 MIL ) a day and I feel about the same as I did when I started. Am I to old to expect more energy and strength. Thank You: Paul Taylor at YYYY@YYYY




Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Pediatrician 's  Response
Hi,

Thanks for writing to health care magic.
I can understand your concern.
Some degree of lack of energy and the complaints you are giving may be associated with old age.
Great to hear from you that you are actively working. Congratulations.
Regarding the testosterone usage I suggest you to consult a endocrinologist for the needful.
Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
M.D.(Pediatrics)
Associate Professor of Pediatrics

Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor